Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quantitative stability of variational systems. I. The epigraphical distance


Authors: Hédy Attouch and Roger J.-B. Wets
Journal: Trans. Amer. Math. Soc. 328 (1991), 695-729
MSC: Primary 90C31; Secondary 49J52, 54C35
MathSciNet review: 1018570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proposes a global measure for the distance between the elements of a variational system (parametrized families of optimization problems).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90C31, 49J52, 54C35

Retrieve articles in all journals with MSC: 90C31, 49J52, 54C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1018570-0
PII: S 0002-9947(1991)1018570-0
Article copyright: © Copyright 1991 American Mathematical Society